Sequences of nonlinear contractions and stability of fi…xed points

Swaminath Mishra

Abstract


Stability of fixed points for sequences of nonlinear contractions over a variable domain is studied in a 2-metric space. The results so obtained generalize some recent results of Mishra et al. [Chaos, Soliton & Fractals 45(2012), 1012-1016] and Barbet and Nachi [Monografias del Seminario Matemático García de Galdeano 33(2006), 51--58].

Full Text: PDF

How to Cite this Article:

Swaminath Mishra, Sequences of nonlinear contractions and stability of fi…xed points, Advances in Fixed Point Theory, Vol 2, No 3 (2012), 298-312

Copyright © 2012 Swaminath Mishra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.